Ask Experts Questions for FREE Help !
Ask
    ephy_00's Avatar
    ephy_00 Posts: 2, Reputation: 1
    New Member
     
    #1

    Oct 3, 2007, 08:18 PM
    Depo provera shot
    I was put on the birth control depo shot. And one of the side effects is irregular bleeding.
    Well I thought it was going to be a little bleeding once every three weeks or something like that..
    But I have been lightly bleeding everyday since I have been on the shot.
    And I have been on it for almost a month now maybe?
    My next appt. is in December.
    Is that normal?
    Will it go away?
    What do I do for it?
    J_9's Avatar
    J_9 Posts: 40,299, Reputation: 5645
    Expert
     
    #2

    Oct 4, 2007, 03:09 AM
    It's pretty normal for some women to bleed the first month or two on depo as your body adjusts to the new hormone levels. It should go away on its own soon.
    macksmom's Avatar
    macksmom Posts: 1,787, Reputation: 152
    Ultra Member
     
    #3

    Oct 4, 2007, 05:02 AM
    It's quite normal. You really don't have anything to worry about. Just look at the light at the end of the tunnel... once your body adjusts almost all women cease having any period while on the shot. :)

Not your question? Ask your question View similar questions

 

Question Tools Search this Question
Search this Question:

Advanced Search

Add your answer here.


Check out some similar questions!

Depo provera shot [ 3 Answers ]

I was wondering if anyone knows... well I had my son sept 8th and got the shot before I left.. ok I was suppose to getr another in December and didn't... so I was wondering when will my period start again?? /

Depo Provera [ 1 Answers ]

I been on the Depo shot for 3 weeks and sum days,and I been spotting for about 8days how long will that occur?

Post-depo provera [ 1 Answers ]

I was recently due for my last shot and instead of getting it my Dr suggested I try the IUD. Since I had had 3 shots (with no period for 10 months) it was a very painful attempt and I did not get the IUD. Now I am 2-3 weeks overdue for a shot and have had unprotected sex. I was wondering when a...

Depo provera shot [ 1 Answers ]

HI I took my first depo shot on Jan 19 and my next one is due April 12 but I don't want to take it anymore because I get excessive bledding I've been on my period for ten days already, the first time I got my period for only 12 days but that was because I went to the doctor and he gave me...

Depo Provera [ 3 Answers ]

I was on the Depo shot for a little over a year. I was put on it to try and stop abnormal bleeding. I have recently read on many sites that you should not even take depo if you have unknown bleeding. anyways, i always had abnormal periods and when i was on the shot i didnt get my period at all. ...


View more questions Search